# SDR TAMF20060016S

- Difficulty date: March 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C2*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 113T14072
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION CHECK WAS FOUND A CORROSION ON RT WING T/E INBOARD SPOILER SUPPORT BEAM, STA 375.8.  CHORD WAS FABRICATED IAW BOEING SMAL (SPARE MATERIAL AUTHORIZATION LICENSE) PO BOEING CONTROL 206706 & BOEING DRAWING 113T1407 AND INSTALLED IAW SRM 51-40-02 PAGE 6-7.
